Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Supplement to Levels of Positive Definite Ternary Quadratic Forms

J. Larry Lehman
Mathematics of Computation
Vol. 58, No. 197 (Jan., 1992), pp. S17-S22
DOI: 10.2307/2153054
Stable URL: http://www.jstor.org/stable/2153054
Page Count: 6
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Supplement to Levels of Positive Definite Ternary Quadratic Forms
Preview not available

Page Thumbnails

  • Thumbnail: Page 
S17
    S17
  • Thumbnail: Page 
S18
    S18
  • Thumbnail: Page 
S19
    S19
  • Thumbnail: Page 
S20
    S20
  • Thumbnail: Page 
S21
    S21
  • Thumbnail: Page 
S22
    S22